| Model Number |
SIGLU45A |
| Medical Device Problem Codes |
Failure to Fire (2610); Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during laparoscopic cholecystectomy, while the staff was loading the stapler, the device did not fire.The technician had a hard time loading and unloading the stapler and may have broken the device during attempts to load.They opened a new stapler to complete the case.There was no patient injury.
Additional Manufacturer Narrative
Post market vigilance (pmv) led an evaluation of one device.The proximal end of the reload adapter was broken.Due to the noted damage no, functional testing was performed.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Replication of this condition may occur due to over flexure of the reload while attached to the instrument.The root cause of the observed damage was misuse of the product which caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.